Linear differential-functional equations with absolutely unstable solutions
For linear differential-functional equations of retarded and neutral types with infinitely many deviations and self-adjoint operator coefficients, we present necessary and sufficient conditions for the absolute instability of the zero solutions.
How to Cite
Slyusarchuk, V. Y. “Linear Differential-Functional Equations With Absolutely Unstable Solutions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 11, Nov. 2019, pp. 1570-8, http://umj.imath.kiev.ua/index.php/umj/article/view/1536.